Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Existence theorems for Urysohn's integral equation


Author: M. Joshi
Journal: Proc. Amer. Math. Soc. 49 (1975), 387-392
MSC: Primary 45G99
DOI: https://doi.org/10.1090/S0002-9939-1975-0370093-4
MathSciNet review: 0370093
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of abstract Hammerstein operators is applied to obtain existence theorems for Urysohn's integral equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45G99

Retrieve articles in all journals with MSC: 45G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370093-4
Article copyright: © Copyright 1975 American Mathematical Society